# SDR SIMA20180102005

- Difficulty date: January 2, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 80, SHEAR CLIP AT STRINGER 7 IS CRACKED APPROX 1/2". COMPLETED INSTALLATION OF RT FR 80 SHEAR CLIP AT STR 7 IAW SRM 51-40-02 AND CPM 51-21-06.
